RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 157–158 (Mi umn286)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Densities of the Betti numbers of pre-level sets of quasi-periodic functions

A. I. Èsterov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm286

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 338–339

Bibliographic databases:

MSC: Primary 58K05; Secondary 26B35
Accepted: 26.01.2000

Citation: A. I. Èsterov, “Densities of the Betti numbers of pre-level sets of quasi-periodic functions”, Uspekhi Mat. Nauk, 55:2(332) (2000), 157–158; Russian Math. Surveys, 55:2 (2000), 338–339

Citation in format AMSBIB
\Bibitem{Est00}
\by A.~I.~\`Esterov
\paper Densities of the Betti numbers of pre-level sets of quasi-periodic functions
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn286}
\crossref{https://doi.org/10.4213/rm286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781080}
\zmath{https://zbmath.org/?q=an:0963.58015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..338E}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 338--339
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034375060}


Linking options:
  • http://mi.mathnet.ru/eng/umn286
  • https://doi.org/10.4213/rm286
  • http://mi.mathnet.ru/eng/umn/v55/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Soprunova, “Zeros of systems of exponential sums and trigonometric polynomials”, Mosc. Math. J., 6:1 (2006), 153–168  mathnet  crossref  mathscinet  zmath
    2. A. I. Èsterov, “Densities of topological invariants of quasi-periodic subanalytic sets”, Izv. Math., 73:3 (2009), 611–626  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:112
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020